MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat bilateral lower back pain.The system was successfully activated on (b)(6) 2025.A survey completed by the patient on (b)(6) 2025 indicates the patient had received approximately (b)(4) reduction in pain symptoms.During a routine follow-up visit at the medical clinic on (b)(6) 2025 the patient reported that there was a loss of efficacy on the right side of the back.Xray imaging performed at that visit found that the right lead had migrated away from the intended nerve target.On (b)(6) 2025 a surgical revision was performed to remove the migrated lead and place a new lead at the intended nerve target.
 
Additional Manufacturer Narrative
The original implant is reported to have been sutured into place using non-absorbable sutures, however the patient is noted to have less than ideal tissue quality at the implant site.The patient reports being relatively sedentary but also reports increasing activity levels after implanting the nalu device and having reduced pain levels.It is unclear how much the patient's activities have impacted the stability of the implanted nalu system.Migration of implanted components is a known inherent risk and the information available is insufficient to draw any conclusions as to other factors that may have caused or contributed to the lead movement.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23048214
Report Number3015425075-2025-00275
Device Sequence Number9769744
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)241203(17)271203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown